Read e-book online A sharp Sobolev inequality on Riemannian manifolds PDF

By Li Y.Y., Ricciardi T.

Show description

Read Online or Download A sharp Sobolev inequality on Riemannian manifolds PDF

Similar mathematics books

Read e-book online Speed Mathematics Simplified (Dover Science Books) PDF

Unique, easy-to-follow feedback for constructing better pace and accuracy in doing mathematical calculations. Surefire tools for multiplying with out sporting, dividing with part the pencil paintings of lengthy department, plus suggestion on the right way to upload and subtract speedily, grasp fractions, paintings speedy with decimals, deal with chances, and masses extra.

Download e-book for kindle: Integrated Circuit and System Design. Power and Timing by Hugo De Man (auth.), Enrico Macii, Vassilis Paliouras,

WelcometotheproceedingsofPATMOS2004,thefourteenthinaseriesofint- nationwide workshops. PATMOS 2004 was once equipped via the college of Patras with technical co-sponsorship from the IEEE Circuits and structures Society. through the years, the PATMOS assembly has advanced into an immense - ropean occasion, the place and academia meet to debate energy and timing facets in glossy built-in circuit and process layout.

Extra info for A sharp Sobolev inequality on Riemannian manifolds

Example text

1 we have uα Lr¯ (Bα ) ≥ C −1 µ2α log 1 µα 2/3 . Inserting into (64), we obtain αµ4α log 1 µα 4/3 ≤ C µ4α log 1 µα 4/3 + αµ4α log 1 . µα Once again we obtain α ≤ C, a contradiction. 1 is thus established in the remaining limit case n = 6. 2. We adapt some ideas from [6]. Let (M, g) be a smooth compact Riemannian manifold without boundary, n ≥ 3. 1. Suppose that there exist ε¯ > 0 and Aε¯ > 0 such that (65) u 2 L2∗ (M,g) ≤ K2 {|∇g u|2 + c(n)Rg u2 } dvg + Aε¯ u 2 L1 (M,g) , M for all u ∈ H 1 (M ) such that diamg (supp) u < ε¯.

2 (1994), 427–442. V. A. Peletier, Elliptic Equations with nearly critical growth, J. Diff. Eq. 70 (1987), 349–365. [3] T. Aubin, Probl`emes isop´erim´etriques et espaces de Sobolev, J. Diff. Geom. 11 (1976), 573–598. 32 ´ [4] T. Aubin, Equations diff´erentielles non lin´eaires et probl`eme de Yamabe concernant la courbure scalaire, J. Math. Pures Appl. 55 (1976), 269–296. [5] T. Aubin, Some Nonlinear Problems in Riemannian Geometry, SpringerVerlag, New York, Berlin, 1998. [6] T. Y. Li, On the best Sobolev inequality, J.

26] E. Hebey and M. Vaugon, Meilleures constantes dans le th´eor`eme d’inclusion de Sobolev, Ann. Inst. H. Poincar´e 13 No. 1 (1996), 57–93. [27] J. Lee and T. Parker, The Yamabe Problem, Bull. Amer. Math. Soc. 17 (1987), 37–91. Y. Li and M. Zhu, Sharp Sobolev Trace Inequalities on Riemannian Manifolds with Boundaries, Commun. Pure. Appl. Math. 50 (1997), 449– 487. Y. Li and M. Zhu, Sharp Sobolev inequalities involving boundary terms, Geom. Funct. Anal. 8 (1998), 59–87. [30] E. Lieb, Sharp constants in the Hardy-Littlewood-Sobolev and related inequalities, Ann.

Download PDF sample

A sharp Sobolev inequality on Riemannian manifolds by Li Y.Y., Ricciardi T.


by Brian
4.2

Rated 4.74 of 5 – based on 28 votes